# SDR SWAA2022113076703

- Difficulty date: November 30, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N8812Q
- Make and model: Boeing 737-8
- Aircraft serial: 42662
- Aircraft time: 5,158 hours, 2,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OPENING CENTER SCUFF PLATE DAMAGED.   REMOVED AND REPLACED FWD CARGO DOOR CUTOUT CENTER SCUFF PLATE IAW AMM 53-11-02.
